Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On uniform spaces and topological algebra


Author: G. K. Kalisch
Journal: Bull. Amer. Math. Soc. 52 (1946), 936-939
DOI: https://doi.org/10.1090/S0002-9904-1946-08683-8
MathSciNet review: 0017528
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. B. Price, A generalization of a metric space with applications to spaces whose elements are sets, Amer. J. Math. vol. 63 (1941) pp. 46-56. MR 3188
  • 2. W. Krull, Allgemeine Bewertungstheorie, J. Reine Angew. Math. vol. 167 (1931) pp. 160-196.
  • 3. D. H. Hyers, Pseudo-normed linear spaces and abelian groups, Duke Math. J. vol. 5 (1939) pp. 628-634. MR 348
  • 4. A. H. Clifford, Partially ordered abelian groups, Ann. of Math. vol. 41(1940) pp. 465-473. MR 2134
  • 5. H. Hahn, Ueber die nichtarchimedischen Groessensysteme, Sitzungsberichte der Mathematischen-Naturwissenschaftliche Klasse der Kaiserlichen Akademie der Wissenschaften, Vienna vol. IIa 116 (1907) pp. 601-655.
  • 6. A. Weil, Sur les espaces à structure uniforme et sur la topologie générale, Paris, Hermann, 1938.
  • 7. S. Kakutani, Ueber die Metrisierung der topologischen Gruppen, Proc. Imp. Acad. Tokyo vol. 12 (1936) pp. 82-84.
  • 8. Kurt Mahler, Über Pseudobewertungen. II, Acta Math. 67 (1936), no. 1, 51–80 (German). Die Pseudobewertungen eines endlichen algebraischen Zahlkörpers. MR 1555416, https://doi.org/10.1007/BF02401738
  • 9. A. H. Frink, Distance functions and the metrization problem, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 133-142.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08683-8

American Mathematical Society